Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 28, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 4:59 PM CST for 6 counties in Tennessee. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 4:59 PM CST (22:59 UTC)
- Expired
- Feb 23, 2019, 9:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN, Lewis County, TN, Maury County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 131 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 8:30 PM CST | FLASH FLOOD | 3 Ssw Lyles, TN | MAURY COUNTY EMA AND HICKMAN COUNTY EMA CONDUCTED A WATER RESCUE OF A WOMAN FROM A VEHICLE IN MILL CREEK |
| Feb 23, 8:39 PM CST | FLASH FLOOD | 9 W Centerville, TN | HWY 438 FLOODED AT COBLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 211 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577
WGUS54 KOHX 232259
FFWOHX
TNC043-081-085-101-119-135-240300-
/O.NEW.KOHX.FF.W.0028.190223T2259Z-190224T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
459 PM CST Sat Feb 23 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northern Lewis County in Middle Tennessee...
Southern Dickson County in Middle Tennessee...
West central Maury County in Middle Tennessee...
Perry County in Middle Tennessee...
Southern Humphreys County in Middle Tennessee...
Hickman County in Middle Tennessee...
* Until 900 PM CST.
* At 458 PM CST, Doppler radar indicated heavy rain across the warned
area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Dickson, Hohenwald, Centerville, Linden, White Bluff, Burns,
Lobelville, Gordonsburg, Kimmins, Bon Aqua, Primm Springs, Lyles,
Bucksnort, Mousetail Landing State Park, Pinewood, Hampshire,
Pleasantville and Nunnelly.
This includes the following highways...
Interstate 40 between mile markers 136 and 180.
Interstate 840 between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3547 8802 3548 8799 3551 8798 3553 8798
3561 8804 3566 8802 3568 8802 3572 8804
3577 8798 3583 8797 3587 8794 3592 8792
3612 8718 3558 8729 3544 8804
$$
WhiteheadWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 3:43 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 23, 3:43 PM CST, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN 343 PM CST Sat Feb 23 2019 .DISCUSSION... Not much overall change in forecast reasoning from morning issuance of suite of forecast products. Line of strong to svr convection moving into NW and W portions of mid state presently and will move across mid state tonight. Tornado Watch Number 6 for locations generally along and west of I-65 thru 10 PM this evening. Damaging winds will be main concern. At least another one half to one inch of rainfall will be expected tonight with locally higher amounts possible. Please continue to monitor our discussions thru the evening hrs for the latest discussions concerning this developing svr wx situation. Line of shwrs/tstms should traverse mid state W to E as evening hrs progress. Sfc front will push thru mid state and be E of Cumberland Plateau Region by the early morning hrs on Sun. Expect dry conditions to develop behind this frontal system with dry conditions expected Sun thru next Tue night. Next chance of rainfall will be during the second half of next work week. Temps in general will be near seasonal normal values through the forecast time period. && .AVIATION... 18Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Several amendments possible thru 24/18Z, especially thru 24/06Z. Kept similar theme to 23/12Z TAF issuance. TEMPO groups will continue to show best time frame for strongest convective development. Within these TEMPO groups, variable winds with gust to around 30kts, IFR vsbys, and IFR/MVFR ceilings expected. As sfc frontal system approaches mid state region, expect sfc pressure gradient influences to strengthen with sustained sly winds around 10kt with gusts to 25kts possible. Most convection will have moved east of mid state region by 24/08Z. Main sfc front should move east of mid state region after 24/06Z with secondary front washing out across mid state region by 24/12Z. As system shifts eastward, dry airmass will quickly move into mid state region. SKC conditions expected with sustained west winds 15-20kts with gusts 25-30kts as sfc pressure gradient behind frontal passage is also expected. && .PRELIMINARY POINT TEMPS/POPS... Nashville 44 53 30 52 33 / 100 0 0 0 0 Clarksville 39 53 28 49 31 / 100 0 0 0 0 Crossville 48 50 28 51 29 / 90 20 0 0 0 Columbia 43 52 30 53 32 / 100 0 0 0 0 Lawrenceburg 48 53 31 53 33 / 100 0 0 0 0 Waverly 38 53 31 52 32 / 100 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CST tonight for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Feb 23, 8:57 AM CST, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 857 AM CST Sat Feb 23 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-241100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 857 AM CST Sat Feb 23 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rain will continue again today well into tonight...with an additional 2 to 4+ inches likely before ending very late. Many rivers and streams are near or in flood as well as many roads already flooded. This additional rainfall will make flooding conditions even worse. The threat of flash flooding is very high. You need to have a plan in place now in case the need arises to evacuate to higher ground. Please don't take this lightly. Have somewhere to go at a moment's notice to escape flood waters. In addition, some strong to severe storms will be possible later this afternoon and evening. Areas from Nashville metro west, and especially across the southwest, have the highest probability of severe storms. Damaging straight line winds and isolated tornadoes will be the main threat with these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Ongoing river flooding will continue through most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight due to the ongoing flooding and severe storms potential. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Feb 23, 1:00 PM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
100 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0704 AM FLASH FLOOD 5 N LEWISBURG 35.52N 86.77W
02/23/2019 MARSHALL TN MEDIA
WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
ROADS HAVING WATER OR DEBRIS ON THEM.
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
0912 AM FLASH FLOOD 7 W MURFREESBORO 35.86N 86.52W
02/23/2019 RUTHERFORD TN FIRE DEPT/RESCUE
ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
THE 4600 BLOCK OF SHORES ROAD.
0937 AM FLASH FLOOD 3 SE CHERRY HILLS 36.05N 86.57W
02/23/2019 DAVIDSON TN FIRE DEPT/RESCUE
WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
PRIEST LAKE.
1016 AM FLASH FLOOD 1 W WOODBURY 35.82N 86.10W
02/23/2019 CANNON TN SOCIAL MEDIA
WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES
RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY.
1021 AM FLASH FLOOD 1 S SHELBYVILLE 35.47N 86.44W
02/23/2019 BEDFORD TN TRAINED SPOTTER
WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE
AND SULPHUR SPRINGS RD ON TN-130.
1106 AM FLOOD NASHVILLE 36.17N 86.78W
02/23/2019 DAVIDSON TN SOCIAL MEDIA
STANDING WATER ON I-65S EXIT RAMP FOR HARDING PLACE
1108 AM FLOOD 6 SW MURFREESBORO 35.79N 86.47W
02/23/2019 RUTHERFORD TN SOCIAL MEDIA
ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
OF YEARGAN ROAD TO VETERANS PARKWAY
1159 AM FLOOD BYRDSTOWN 36.57N 85.13W
02/23/2019 PICKETT TN EMERGENCY MNGR
JOLLEY CREEK ROAD IS CLOSED DUE TO FLOODING
1203 PM FLOOD CROSSVILLE 35.95N 85.04W
02/23/2019 CUMBERLAND TN EMERGENCY MNGR
HWY 70N NEAR CROSSVILLE FLEA MARKET IS CLOSED DUE TO
FLOODING. SEVERAL OTHER ROADS CLOSED ACROSS CUMBERLAND
COUNTY.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156 OHX1900157 OHX1900159 OHX1900158
OHX1900161 OHX1900160 OHX1900162 OHX1900163
31Local storm report, Feb 23, 2:25 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM FLASH FLOOD 5 SW MURFREESBORO 35.80N 86.46W
02/23/2019 RUTHERFORD TN MEDIA
KIMBRO WOODS SUBDIVISION EXPERIENCING FLOODING FROM
RAIN DURING THE MORNING HOURS. WATER AND SEWER DIVISION
RESPONDED WITH PUMP TRUCKS TO ALLEVIATE SOME FLOODING.
RESIDENTS HAVE BEEN ASKED TO STAY OFF THE ROADS.
&&
EVENT NUMBER OHX1900164
SCHAPERSpecial weather statement, Feb 23, 3:25 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
325 PM CST Sat Feb 23 2019
TNZ005-006-023>026-232200-
Stewart TN-Dickson TN-Humphreys TN-Cheatham TN-Montgomery TN-
Houston TN-
325 PM CST Sat Feb 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...MONTGOMERY...
SOUTHEASTERN STEWART...CHEATHAM...EASTERN HOUSTON AND NORTHEASTERN
HUMPHREYS COUNTIES UNTIL 400 PM CST...
At 325 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Erin, moving east at 50 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Dickson, Ashland City, Clarksville, White Bluff, Kingston Springs,
Pegram, McEwen, Burns, Pleasant View, Charlotte, Vanleer, Cumberland
City, Slayden, Cheatham Dam, Palmyra and Cunningham.
This includes the following highways...
Interstate 40 between mile markers 185 and 191.
Interstate 24 between mile markers 7 and 17.
A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.
LAT...LON 3660 8712 3655 8714 3655 8712 3652 8711
3646 8713 3642 8707 3604 8704 3608 8767
3644 8767 3662 8713
TIME...MOT...LOC 2125Z 262DEG 43KT 3626 8757
27Special weather statement, Feb 23, 3:58 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Nashville TN
358 PM CST Sat Feb 23 2019
TNZ007-008-025>027-232245-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
358 PM CST Sat Feb 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHEASTERN
DICKSON...WESTERN SUMNER...CHEATHAM AND SOUTHERN ROBERTSON COUNTIES
UNTIL 445 PM CST...
At 358 PM CST, Doppler radar was tracking a strong thunderstorm near
Ashland City, moving east at 50 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Springfield, Ashland City, Nashville, Madison, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Forest Hills,
Oak Hill, Coopertown, White Bluff, Belle Meade, Kingston Springs,
Lakewood, Pegram, Ridgetop, Cross Plains and Hermitage.
This includes the following highways...
Interstate 40 between mile markers 187 and 222.
Interstate 65 between mile markers 77 and 115.
Interstate 24 between mile markers 22 and 58.
A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.
LAT...LON 3627 8657 3625 8659 3618 8657 3605 8657
3608 8723 3639 8722 3657 8660
TIME...MOT...LOC 2158Z 258DEG 42KT 3625 8715
27Local storm report, Feb 23, 4:30 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLOOD 2 NW CHARLOTTE 36.20N 87.37W
02/23/2019 DICKSON TN EMERGENCY MNGR
WATER CROSSING OVER PART OF HWY 49 W AT BARTONS CREEK
&&
EVENT NUMBER OHX1900165
BWLocal storm report, Feb 23, 4:32 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
432 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLOOD 3 E SLAYDEN 36.30N 87.41W
02/23/2019 DICKSON TN EMERGENCY MNGR
WATER CROSSING HWY 49 IN THE WOODS VALLEY AREA IN
NORTHERN DICKSON COUNTY.
&&
EVENT NUMBER OHX1900166
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 11:44 PM CST | River Flood Advisory | OHX | Perry, Wayne | 19 hr |
| Feb 23, 12:38 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 6 hr |
| Feb 23, 12:59 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 6 hr |
| Feb 23, 1:38 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall | 8 hr |
| Feb 23, 3:02 AM CST | Areal Flood Advisory | OHX | Cumberland, Grundy, Van Buren, Warren, White | 7 hr |
| Feb 23, 4:58 AM CST | Flash Flood Warning | OHX | Perry | 2 hr |
| Feb 23, 5:13 AM CST | Areal Flood Advisory | OHX | Cannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more | 5 hr |
| Feb 23, 6:23 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 33 min |
| Feb 23, 6:27 AM CST | River Flood Advisory | OHX | Bedford | 14 hr |
| Feb 23, 6:54 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 3 hr |
| Feb 23, 7:55 AM CST | River Flood Advisory | OHX | Marshall | 15 hr |
| Feb 23, 8:22 AM CST | Flash Flood Warning | OHX | Coffee, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Bedford, Marshall | 53 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Humphreys | 4 days |
| Feb 23, 9:39 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more | 6 hr |
| Feb 23, 9:50 AM CST | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 9:55 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more | 3 hr |
| Feb 23, 9:58 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 91 min |
| Feb 23, 10:12 AM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 10:26 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 2 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 13 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 71 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Montgomery | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Stewart | 13 days |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Clay, Jackson | 24 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Jackson | 55 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Smith | 20 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 23, 11:00 AM CST | River Flood Warning | OHX | Davidson, Williamson | 33 hr |
| Feb 23, 11:12 AM CST | Areal Flood Advisory | OHX | Coffee, Cumberland, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 11:28 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 6 hr |
| Feb 23, 12:01 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 3 hr |
| Feb 23, 12:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 3 hr |
| Feb 23, 12:34 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 12:42 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more | 3 hr |
| Feb 23, 1:09 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 2:44 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 46 min |
| Feb 23, 2:56 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 4 hr |
| Feb 23, 3:25 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery | 35 min |
| Feb 23, 3:58 PM CST | Special Weather Statement | OHX | Cheatham, Davidson | 47 min |
| Feb 23, 4:14 PM CST | River Flood Warning | OHX | Bedford | 46 hr |
| Feb 23, 4:20 PM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 23, 4:24 PM CST | River Flood Advisory | OHX | Coffee | 14 hr |
| Feb 23, 4:29 PM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 23, 4:39 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 3 hr |
| Feb 23, 5:07 PM CST | Tornado Warning | OHX | Dickson, Hickman, Perry | 23 min |
| Feb 23, 5:13 PM CST | River Flood Advisory | OHX | Williamson | 24 hr |
| Feb 23, 5:48 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more | 4 hr |
| Feb 23, 5:54 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.